weigh in last night

i get blind weighed now but have it written in my book so then i can look as and when i want too

i lost 1/2 lb

how i dont know as feel bloated with bleeding and no energy at all so ive been eating pretty much whats available to grab and go without having to prepare anything

fingers crossed now im taking my thyroxine away from other meds the energy will come back and i can get back on it

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

2 Replies

oldestnewest
  • How much mirtazapine are you taking, Mandy? 15mg is known to make you very hungry and tired as a result of the antihistamine content. So it's not your fault! And like you, I tried my levo at the same time as the mirtazapine. I felt terrible.

    When I went up to 30mg I felt less hungry and more energetic. It has a stimulating effect.

  • i was on 15mg, started 30mg felt awful so now weaning down, id rather be depressed than keep gaining weight

You may also like...